# SDR CA110208013

- Difficulty date: January 31, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT, ON CLIMB OUT OF AT 8000 FEET, THE NR 2 ENGINE OIL PRESSURE WARNING LIGHT CAME ON AND TORQUE WENT TO 106 %. CREW PULLED BACK THROTTLE AND STARTED IN FLIGHT SHUT DOWN CHECKLIST. BEFORE THEY FINISHED THE CHECK LIST, THE ENGINE SHUT DOWN BY ITSELF. AIRCRAFT RETURNED TO POINT OF ORIGIN AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING. MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
